# SDR DL76L070562

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 76,532 hours, 11,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 54949
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FIRST CLASS INOP.  REPLACED FUSES AND CHARGER 9008.  OPS CK GOOD.
